# SDR AALA20101111AFW01

- Difficulty date: November 11, 2010
- Submitted: November 12, 2010
- Operation: Air carrier
- Aircraft: N595AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53285
- Aircraft time: 59,871 hours, 25,089 cycles
- Engine: Pwa JT8D219
- Engine time: 10,168 hours, 4,527 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

CREW REPORTED AT ABOUT 13000 FT THERE WAS A LOUD BANG THEN THE RIGHT ENGINE FAILED (SINGLE ENGINE TIME 13 MINUTES). N1 & N2 ROLLED BACK AND TEMPS EXCEEDED 800 DEGREES.  FIRE HANDLE WAS PULLED AND THE FUEL SHUT-OFF LEVER WAS ACTUATED TO "OFF" POSITION AND TEMPS FINALLY BEGAN TO SUBSIDE.  FOLLOWED QRH PROCEDURES.  EMERGENCY DECLARED RETURNED DFW LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE.  REPLACED RIGHT ENGINE ON 11/11/2010 AT DFW.  SYSTEM GROUND CHECK NORMAL OPERTATION.
